MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL -M; FEMORAL SEGMENTS, CEMENTED, UHMWPE, RIGHT, M, SIZE 4, H=80 MM, WIDTH= 65 MM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL -M; FEMORAL SEGMENTS, CEMENTED, UHMWPE, RIGHT, M, SIZE 4, H=80 MM, WIDTH= 65 MM
Model Number 15-2964/03
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has a history of fibrosis associated with nickel allergy and pain in his right knee.On (b)(6) 2023 the patient underwent revision surgery during which this porex-coated knee system was implanted with uhmwpe distal femoral and proximal tibial augments.Imaging reveals fractured distal femur cement mantle exposing the augments.Revision surgery is planned pending availability of parts to be provided under compassionate use.[customer].

Brand Name
ENDO-MODEL -M
Common Device Name
FEMORAL SEGMENTS, CEMENTED, UHMWPE, RIGHT, M, SIZE 4, H=80 MM, WIDTH= 65 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19815727
Report Number3004371426-2024-00052
Device Sequence Number8695186
Product Code LZO
UDI-Device Identifier04026575205882
UDI-Public04026575205882
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15-2964/03
Device Catalogue Number15-2964/03
Device Lot Number2146036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight82 KG